# SDR VNAA202205319993

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 26,228 hours, 19,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL ADJACENT TO STR 27 FS 349-364 HAS AREAS OF CORROSION
